# SDR UALA2010110104057

- Difficulty date: October 31, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 48,039 hours, 5,718 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, DOOR 2 GALLEY LOWER WALL LT SIDE.  RELAMPED, OPS CHECKS NORMAL.
